MolluscaBase taxon details

Ischnoptygmatidae Erwin, 1988 †

833870  (urn:lsid:marinespecies.org:taxname:833870)

accepted
Family
fossil only
Erwin, D. H. (1988). Permian Gastropoda of the southwestern United States: Subulitacea. <em>Journal of Paleontology.</em> 62(1): 56−69. [details]   
MolluscaBase eds. (2021). MolluscaBase. Ischnoptygmatidae Erwin, 1988 †. Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=833870 on 2021-03-06
Date
action
by
2015-02-10 06:01:55Z
created
2015-02-16 04:39:27Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Erwin, D. H. (1988). Permian Gastropoda of the southwestern United States: Subulitacea. <em>Journal of Paleontology.</em> 62(1): 56−69. [details]   

basis of record Bouchet, P., Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47(1-2): 1-397. ISBN 3-925919-72-4., available online at https://www.biodiversitylibrary.org/page/25127200 [details]  Available for editors  PDF available [request] 

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2021-03-06 15:18:09+01:00 · Contact: Data Management Team